# SDR USAA950244

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLT 0541 - THE COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONS CHECKED GOOD.  (W)
